# SDR CALA9801803

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1721 & 1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON LOWER FLANGE OF FRAMES IN CENTER CARGO COMPARTMENT AT STA 1721 BETWEEN STRINGER 50L AND 50R AND AT STA 1780 BETWEEN STRINGER 50L AND 50R.  THE CORRODED OUTER CAPS OF FRAMES WERE TRIMMED OUT.  THE AREAS WERE REINFORCED WITH OUTER CAPS AND DOUBLERS IAW SRM 57-21-00, FIGURE 8, 53-30-00, FIGURE 5, 51-21-01 AND 51-31-01.
